MathSciNet Relay Station
MathSciNet bibliographic data
MR841043 46E27 (28A33)
Zerakidze, Z. S. A Hilbert space of measures. (Russian) Ukrain. Mat. Zh. 38 (1986), no. 2, 148–154, 267.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement